# SDR AALA202202011765

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N410AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9134
- Aircraft time: 5,810 hours, 1,667 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 DOOR ASSIST BOTTLE LOW. SERVICED THE L3 DOOR ASSIST BOTTLE PER AMM 52-22-00 OK FOR SERVICE.
